# SDR AN3R2015101600001

- Difficulty date: October 16, 2015
- Submitted: October 16, 2015
- Operation: General aviation
- Aircraft: N111K
- Make and model: Lear 35A
- Aircraft serial: 464
- Aircraft time: 7,581 hours, 6,109 cycles
- Engine: Garrtt TFE73122B
- Engine time: 7,631 hours, 6,141 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE REMOVED FROM ACFT AND SENT FOR EVALUATION.  THIS LAST MAJOR ENGINE MAINTENANCE THAT WAS ACCOMPLISHED WAS A MAJOR PERIODIC INSPECTION PERFORMED ON 1/6/2008.  TOTAL ENGINE TIME AT THAT TIME WAS 6408.3 HOURS AND THE ENGINE HAS OPERATED A TOTAL OF 1222.4 HOURS SINCE THEN.  PRIOR TO THAT A CORE ZONE INSPECTION PERFORMED ON 6/26/1997.  TOTAL ENGINE TIME AT THAT TIME WAS 3684.5 HOURS AND THE ENGINE HAS OPERATED A TOTAL OF  3946.2 HOURS SINCE THEN.  THERE ARE NO LOG BOOK ENTRIES REPORTING ANY OPERATING PROBLEMS WITH THE ENGINE SINCE THOSE MAINTENANCE EVENTS.  BASED ON THE DISASSEMBLY OBSERVATIONS IT IS APPARENT THAT THE FAILURE OF THE NR 4 BEARING LEAD TO THE IN-FLIGHT SHUTDOWN.
